# SDR A6WA201308224106

- Difficulty date: August 22, 2013
- Submitted: September 11, 2013
- Operation: Air carrier
- Aircraft: N405AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7362
- Aircraft time: 32,837 hours, 30,374 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 559-621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOOR SUPPORT CORRODED FS 621 - 559+96.  BLENDED IAW REO 601R-53-00-526, FOUND OUT OF LIMITS. R & R FLOOR SUPPORT.
